Contact

For more information, contact Dr Zuzanna Rucinska at

 

zuzannaaleksandra.rucinska@uantwerpen.be

website: https://www.zuzannarucinska.com

Final Programme 

Download the Book of Abstracts here

 

 

- Day 1 -

 

Location: Hof van Liere, Elsschotzaal

 

9:30-10:00 Registration + coffee

 

 

Introduction: E-Cognition and Pretense Practices

 

10:00-10:15

Word of welcome by Erik Myin

From basic to content-involving cognition

 

10:15-11:00

Introduction by Zuzanna Rucińska

The benefits and challenges of the enactive-ecological theory of pretense

 

Official opening of the conference

 

 

10 min break

 

 

Session I. Pretense - Early Developmental Perspectives

 

11:10-12:10

Keynote: Vasu Reddy

Teasing, pretending and deceiving: origins in infancy

 

5 min pause

 

12:15-12:45

Julia Wolf

Pretence and early belief understanding

 

 

12:45-13:45 Lunch break

 

Session II. Content, Representations and Enactive Cognitive Science

 

13:45-14:45

Keynote: Martin Weichold

Embodied pretense:

Rethinking the mechanisms of pretend play by synthesizing enactivist cognitive science and practice theory

 

5 min pause

 

14:50-15:20

Marco Faccin

Can radically enactive imagination be contentless?

 

15:20-15:45 Coffee break

15:45-16:15

James Grayot

Imagination, decision-making, and the anti-representationalist agenda

5 min pause

 

Session III. Pretend Play and Embodied Sense-Making Activities

 

16:20-17:20

Keynote: Thalia Goldstein

Embodiment in Dramatic Play and Social Cognition

 

End: 17:30

 

 

 

19:30 Conference Dinner @ 'ViaVia'

 

 

 

- Day 2 -

 

Location: Main City Campus, room S.R. 219

 

Session IV. Creativity, Fiction and Imagination in Action

 

9:15-10:15

Keynotes: Arkadiusz Gut & Monika Chylińska

Would 'anything go' in pretense? On exploratory and evaluative

actions of pretending children

 

5 min pause

 

10:20-10:50

Abootaleb Safdari Sharabiani

Genuine empathy with inanimate objects

 

 

10:50-11:15 Coffee break

 

 

Session V. Situated Cognition and Play Environments

 

11:20-11:50

Daan Dronkers

Pretend play in digital mathematics education

 

5 min pause

 

11:55-12:25

Pankaj Singh

Affording pretend play: A situative analysis from the perspective of problem solving

 

 

12:30-13:30 lunch break

 

Session VI. Round table discussion

 

13:30-15:00

 

Interactive round-table discussion on how to turn E-Cognition theories about pretense, imagination and creativity into testable hypotheses. With examples from psychology labs on how to set up pretend play experiments, and from systemic practice on the use of pretend play in therapy. Followed by a discussion on whether E-Cognition can successfully explain findings, and guide new empirical research, on pretend play.

 

The discussion panel will involve short commentaries from all invited guest speakers, followed by an open discussion.

 

Guest commentators on pretend play in therapy:

Ellen Reijmers & Thomas Fondelli, Interactie Academie (BE)

 

 

15:00-15:25 coffee break

 

 

Session VII. Symbols, Metaphors and Ecological Psychology

 

15:30-16:00

Camila Suárez Acevedo

Why we start symbolizing in play? – an ecological approach to emotion and pretend play

 

5 min pause

 

16:05-17:05

Keynote: Agnes Szokolszky

Development of metaphorical thinking and participatory skills via pretend play

 

 

17:05-17:10

Concluding remarks

 

 

End: 17:15

This site was designed with the
.com
website builder. Create your website today.
Start Now